... day and night is this dose too much
Maybe the dose is to high?! Share this info with your doctor's nurse and they'll possibly lower the dose or switch to something else. You usually do sleep a lot more at the beginning of these types of meds and once she's taken it for a couple of weeks it becomes less and taper's off. I personally think it's to high, but I'm not the doctor and he knows best with your input. How old is she?
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jul 2012 • 5 answers
Trazodone - I took 100 mg of trazadone last night and it did not help me sleep at all... in fact, I?
Updated 12 Apr 2018 • 6 answers
Updated 3 Feb 2014 • 2 answers
Updated 21 Jan 2015 • 3 answers
Updated 10 Mar 2016 • 1 answer